# SDR AALA20171109002

- Difficulty date: November 8, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 3,501 hours, 1,375 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER PRESSURE LOW. SERVICED R3 DOOR DAMPER TO PROPER PRESSURE IAW AMM 52-22-00.
